edoc

Itération d'applications rationnelles dans les espaces de matrices

Cerveau, Dominique and Déserti, Julie. (2011) Itération d'applications rationnelles dans les espaces de matrices. Conformal geometry and dynamics, Vol. 15. pp. 72-112.

Full text not available from this repository.

Official URL: http://edoc.unibas.ch/dok/A6205568

Downloads: Statistics Overview


Faculties and Departments:05 Faculty of Science > Departement Mathematik und Informatik > Mathematik > Algebra (Blanc)
UniBasel Contributors:Deserti, Julie
Item Type:Article, refereed
Article Subtype:Research Article
Bibsysno:Link to catalogue
Publisher:American Mathematical Society
Note:Publication type according to Uni Basel Research Database: Journal article
Related URLs:
Identification Number:
Last Modified:31 Jan 2014 09:49
Deposited On:31 Jan 2014 09:49

Repository Staff Only: item control page